Ask an Eye M.D.Question Topics
Ask an Eye M.D. Answer Archive
Please read our important medical disclaimer.
I recently had cataract surgery with wonderful crisp, clear vision after the first cataract extraction. However, the second surgery has resulted in blurry vision. Could the postsurgical complications in my second eye be caused by my pseudoexfoliation glaucoma (which I treat with Timolol eyedrops)? I am returning for a postsurgical checkup on this second eye in one week. I hope I do not have a secondary cataract.
It is unlikely that the glaucoma is directly responsible for the blurring. There are a multitude of reasons that postoperative vision may be blurry, and many of these resolve spontaneously. I am confident that your ophthalmologist will evaluate you thoroughly on your return visit. Should your vision continue to deteriorate significantly, you should return earlier.
Answered by: Charles P. Wilkinson, MD
Have a question that hasn't been answered yet? Ask it!
Answered: Mar 06, 2013
Search for Questions & Answers
Meet Our Experts
- Your questions are answered by more than two dozen members of the American Academy of Ophthalmology who volunteer their time with EyeSmart.